# SDR HYIA20150827001

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 23,975 hours, 32,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CREW DOOR IN FLIGHT UNLATCHED & CAME OPEN.  INSPECTED THE DOOR LATCH MECHANISM WITH NO DEFECTS NOTED.  DAMAGE NOTED AT FWD HINGE & REPAIRED AS NECESSARY.  CREW WAS UNABLE TO VERIFY IF THE DOOR WARNING LIGHT HAD ILLUMINATED DURING FLIGHT.
